Some properties of weak form of $\gamma$-semi-open sets

  • Sabir Hussain
  • Mohammad Ahmad Alghamdi
Keywords: $\gamma$-semi-closed (open), $\gamma$-semi-closure(interior), maximal $\gamma$-semi-open, $\gamma$-semi-radical.


In this paper, we introduce and explore fundamental properties of weak form of $\gamma$-semi-open sets namely maximal $\gamma$-semi-open sets in topological spaces such as decomposition theorem for maximal $\gamma$-semi-open set. Basic properties of intersection of maximal $\gamma$-semi-open sets are established, such as the $\gamma$-semi-closure law of $\gamma$-semi-radical.

Author Biographies

Sabir Hussain
Department of Mathematics,Yanbu University,P. O. Box 31387
Yanbu Alsinaiyah,Saudi Arabia
Mohammad Ahmad Alghamdi

Department of Mathematics, King Abdul Aziz University, P. O. Box 80203, Jeddah 21589, Saudi Arabia


B. Ahmad and S. Hussain, Properties of $gamma$-operations on topological spaces, Aligarh Bull. Math., 22(1) (2003), 45--51.

B. Ahmad and S. Hussain, $gamma$-semi-open sets in topological spaces II, Sotheast Asian Bull. Math., 34(5)(2010), 997--1008.

B. Ahmad and S. Hussain, $gamma$-convergence in topological space, Southeast Asian Bull. Math., 29(2005), 832--842.

B. Ahmad and S. Hussain, $gamma^*$-regular and $gamma$-normal space, Math. Today., 22(1)(2006), 37--44.

B. Ahmad and S. Hussain: On $gamma$-s-closed subspaces, Far East Jr. Math. Sci., 31(2)(2008), 279-291.

B. Ahmad, S. Hussain and T. Noiri, On some mappings in topological space, Eur. J. Pure Appl. Math., 1(2008), 22--29.

S. Hussain and B. Ahmad, On minimal $gamma$-semi-open sets, (Submitted).

S. Hussain and B. Ahmad, On $gamma$-s-closed spaces, Sci. Magna Jr., 3(4)(2007), 89--93.

S. Hussain and B. Ahmad, On $gamma$-s-regular spaces and almost $gamma$-s-continuous functions, Lobackevskii. J. Math., 30(4)(2009), 263-268. DOI: 10.1134/51995080209040039.

S. Hussain, B. Ahmad and T. Noiri, $gamma$-semi-open sets in topological spaces}, Asian Eur. J. Math., 3(3)(2010), 427--433. DOI: 10.1142/S1793557110000337.

S. Kasahara, Operation-compact spaces, Math. Japon.,24(1979), 97--105.

N. Levine, Semi-open sets and semi continuity in topological spaces, Amer. Math. Monthly, 70 (1963), 3641.

H. Ogata: Operations on topological spaces and associated topology, Math. Japon., 36(1)(1991), 175--184.

How to Cite
Hussain, S., & Alghamdi, M. A. (2012). Some properties of weak form of $\gamma$-semi-open sets. Tamkang Journal of Mathematics, 43(3), 329-338.